MAUDE Adverse Event Report: QUANTA SYSTEM S.P.A. OLYMPUS EMPOWER H65; SURGICAL LASER

QUANTA SYSTEM S.P.A. OLYMPUS EMPOWER H65; SURGICAL LASER
Model Number EMP-H65
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Footswitch failure: it is unknow if the footswitch was associated to olympus empower h65 (k180423) or olympus empower h100 (k180922).We are unaware about operator/patient injury.
 
Event or Problem Description
Damaged footswitch cable, it was possible to conclude treatmente keeping it straight in a certain position.No adverse effects to patient/operator were reported.

Brand Name
OLYMPUS EMPOWER H65
Common Device Name
SURGICAL LASER
Manufacturer (Section D)
QUANTA SYSTEM S.P.A.
via acquedotto, 109
samarate, 21017
IT  21017
Manufacturer (Section G)
QUANTA SYSTEM S.P.A.
via acquedotto, 109
samarate, 21017
IT   21017
Manufacturer Contact
dario bandiera
via acquedotto, 109
samarate, varese 21017
IT   21017
MDR Report Key14446693
Report Number3004378299-2022-00100
Device Sequence Number20096361
Product Code GEX
UDI-Device Identifier08059173390045
UDI-Public08059173390045
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K180423
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 05/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberEMP-H65
Device Catalogue NumberEMP-H65
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2022
Initial Report FDA Received Date05/19/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown